# SDR ASAA2018060624969

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,590 hours, 12,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER06K6
- Condition: Damaged
- Location: Entry Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. CHECKED AND FOUND L1 DOOR GUIDE ARM RADIUS LINK PIN SCREW LOOSE/ DAMAGED. REMOVED AND REPLACED SURROUNDING HARDWARES PER AMM 52-11-21-400-802 AND LUBED, OPS CHECK NORMAL.
